Averaging for non-periodic fully nonlinear equations
MetadataShow full metadata
This paper studies the averaging problem for some fully nonlinear equations of degenerate parabolic type with a Hamiltonian not necessarily periodic in the fast variable. Our aim is to point out a sufficient condition on the Hamiltonian to pass to the limit in the starting equation. Also, we investigate when this condition is not completely fulfilled and discuss some examples concerning deterministic and stochastic optimal control problems.
CitationMarchi, C. (2003). Averaging for non-periodic fully nonlinear equations. Electronic Journal of Differential Equations, 2003(95), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.